Necessary and sufficient conditions for oscillation of solution of scalar difference equations
by Yutaka Shoukaku
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 3, 2017

Abstract: The purpose of this paper is to derive necessary and sufficient conditions for the oscillation of all solutions of the difference equation. In this paper, by letting eλn be a solution of the difference equation, we obtain a fundamental proof of the result that every solution of the difference equation oscillates if and only if the characteristic equation has no real root.

Online publication date: Fri, 08-Sep-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email